Katalog GES



BIQUADRATIC RESIDUES AND SELF-ORTHOGONAL 2-SEQUENCINGS

1st Person: COHEN, STEPHEN D.
Additional Persons: LEONARD, PHILIP A. verfasserin
Source: in The Rocky Mountain journal of mathematics Vol. 25, No. 4 (1995), p. 1225-1242
More Articles
Type of Publication: Article
Language: English
Published: 1995
Keywords: research-article
Online: Volltext
  Search for full text

Online

Volltext

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation